# SDR IPXA3576784

- Difficulty date: January 5, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 25,407 hours, 16,864 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 113N240139
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  LT INBD MAIN FLAP DENT 48" INBD OF OTBD EDGE 22" FWD OF T/E UPPER SUR FACE REF I477607,  REPAIRED IAW SRM 51-70-10 REPAIR 3 AND 4 FIG 201.  MAJOR REPAIR.
